# SDR HNAA2025030300116

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 44,944 hours, 41,892 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 8166011
- Part serial: 200108134
- Condition: Abnormal
- Location: Zone 400
- Part time: 42,129 hours, 41,460 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLD 2 VLV FAIL MSG ON EICAS ON T/O ROLL  FACT  01MAR25  17:18  CLT R/R NO.2 BLD VLV IRT AMM 36-11-05 OPS CHECK GOOD OK FOR SERVICE
